Linear differential equations with constant coefficients on arcwise-connected manifolds
Matematičeskie zametki, Tome 19 (1976) no. 5, pp. 773-782
Cet article a éte moissonné depuis la source Math-Net.Ru
The paper proves a theorem concerning reducibility of a completely integrable linear differential equation on an arcwise-connected manifold to one with constant coefficients.
@article{MZM_1976_19_5_a12,
author = {N. I. Yatskin},
title = {Linear differential equations with constant coefficients on arcwise-connected manifolds},
journal = {Matemati\v{c}eskie zametki},
pages = {773--782},
year = {1976},
volume = {19},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1976_19_5_a12/}
}
N. I. Yatskin. Linear differential equations with constant coefficients on arcwise-connected manifolds. Matematičeskie zametki, Tome 19 (1976) no. 5, pp. 773-782. http://geodesic.mathdoc.fr/item/MZM_1976_19_5_a12/